# SDR UALA2013020500709

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,396 hours, 12,776 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Drive Unit
- Part number: 181RA71R206C
- Part serial: 3544
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO POWER DRIVE 9L WILL NOT STOW.   REPLACED AFT CARGO DRIVE 9L, S/N 3544 OFF, S/N 6989 ON.  ALL CHECKS GOOD.
